MAUDE Adverse Event Report: OSTEOMED, LLC 1.3MM PILOT DRILL OSTEOPOWER,12MM; HANDPIECE, ROTARY BONE CUTTING

OSTEOMED, LLC 1.3MM PILOT DRILL OSTEOPOWER,12MM; HANDPIECE, ROTARY BONE CUTTING
Model Number 220-0302
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Event or Problem Description
It was reported that during surgery, a 220-0302 drill bit broke, and part of it remained inside the patient, which could not be removed.

Brand Name
1.3MM PILOT DRILL OSTEOPOWER,12MM
Common Device Name
HANDPIECE, ROTARY BONE CUTTING
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
kimberly banning
3885 arapaho rd
addison, TX 75001
MDR Report Key23526030
Report Number2027754-2025-00053
Device Sequence Number10167930
Product Code KMW
UDI-Device Identifier00845694006408
UDI-Public00845694006408
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K971692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number220-0302
Device Catalogue Number220-0302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown